A Remark on Smoothing of Magnetic Schrödinger Semigroups

Author

Lieven Smits

Bibliographical Reference

Communications in Mathematical Physics, volume 123 (1989), pages 527-528.

Abstract

We prove that, under mild regularity conditions, the magnetic Schrödinger semigroup generated by
H0(a) = ½ j(ij-aj)2
has its range inside the bounded continuous functions. We also give a counterexample for the general case.

Availability

The author has some reprints left. If your library does not have this particular journal issue, ask for a reprint by emailing him your postal address. Remove "unwanted" from the address below.
lieven@sterunwanted.be

References

  1. Simon, Barry, "Functional Integration and Quantum Physics," Academic Press, New York 1979.
  2. Leinfelder, Herbert, Gauge Invariance of Schrödinger Operators and Related Spectral Properties, J. Operator Theory 9 (1983), 163-179.
  3. Simon, Barry, Schrödinger Semigroups, Trans. Amer. Math. Soc. 7 (1982), 447-526.

History of this page